# SDR JIKA2023090901

- Difficulty date: September 9, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N331AF
- Make and model: Beech 1900C
- Aircraft serial: UB44
- Aircraft time: 36,372 hours, 52,453 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Electrical Sys
- Part number: G11A22
- Condition: Shorted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF THE LANDING GEAR BECAME STUCK IN THE TRANSIT POSITION. THE PILOT PERFORMED A MANUAL LANDING GEAR EXTENSION AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE TROUBLESHOT THE SYSTEM AND FOUND THAT THERE WAS AN ELECTRICAL SHORT FROM THE TIME DELAY CARD TO THE SERVICING VALVE. THE WIRE WAS REPAIRED, MULTIPLE GEAR SWINGS WERE PERFORMED SUCCESSFULLY, AND NO FURTHER DISCREPANCIES WERE NOTED AFTER THE REPAIR TO THE AFFECTED WIRE.
